Alert archive / Missouri / Flash Flood Warnings in 1998

Flash Flood Warning 121, NWS Springfield, MO

June 8, 1998Douglas County, Howell County, Ozark County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 8, 1998, 6:08 PM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 1998, 6:08 PM CDT (23:08 UTC)
Expired
Jun 9, 1998, 12:05 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Whole counties

Counties Douglas County, MO, Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 1998-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 1998-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 421 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
600 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSGF 082308
FFWSGF
MOC067-091-153-090505-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT MON JUN 8 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWESTERN MISSOURI
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI
  OZARK COUNTY IN SOUTHWESTERN MISSOURI

* UNTIL 1205 AM CDT

* AT 605 PM...DOPPLER RADAR INDICATES A LARGE AREA OF MODERATE TO HEAVY
  RAIN MOVING THROUGH SOUTH CENTRAL MISSOURI. THIS AREA OF RAIN HAS BEEN
  MOVING THROUGH THE WARNING AREA SINCE 4 PM. DOPPLER AND SATELLITE
  ESTIMATES OF RAINFALL INDICATE THAT 1 TO 2 INCHES OF RAIN HAS FALLEN
  SINCE 4 PM. BASED ON ESTIMATED RAINFALL AMOUNTS...FLOODING OF LOW
  AREAS SUCH AS LOW WATER CROSSINGS IS LIKELY

* ALTHOUGH THE RAIN WILL TAPER OFF EARLY THIS EVENING...RUNOFF WILL
  CONTINUE UNTIL MIDNIGHT. IN ADDITION TO THE RUNOFF...ANOTHER ROUND
  OF RAIN AND THUNDERSTORMS IS EXPECTED LATER TONIGHT WHICH MAY LEAD
  TO MORE FLOODING. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE
  POSSIBLE OVERNIGHT.


BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DArNGEROUS IN HEAVY RAIN.  DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS.  FIND ALTERNATE ROUTES.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS.  ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

DAVIS/ALBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 2:05 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 8, 2:05 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT MON JUN 8 1998

MAIN FCST FOCUS WILL BE WITH SVR WX AND FLASH FLOOD POTENTIAL TONIGHT.

SFC ANALYSIS SHOWS LOW PRESSURE ACROSS W KS WITH TRAILING DRY LINE
EXTENDING INTO TX PANHANDLE.  CU LINE DEVELOPING IN CLOUD FREE AREA
OUT THERE WHERE INSTABILITIES OF -10 OR GREATER LIS AND LITTLE CAP
EXIST.  TOR WATCH EXISTS ACROSS CNTRL KS ATTM AND BELIEVE TSRA WILL
BEGIN TO DEVELOP THERE SHORTLY.  CONVECTION IS ONGOING ACROSS CWA AND
HAS ADDED TO THE FLOODING PROBLEMS WHICH STARTED LAST WEEK IN CENTRAL
MISSOURI.  WILL NEED A FLASH FLOOD WATCH FOR CENTRAL MISSOURI
TONIGHT.

TSRA'S HAVE REALLY KEPT TEMPS DOWN AND TEMPS ALREADY AT FCST LOWS FOR
TONIGHT AND WILL NEED TO BE ADJUSTED DOWNWARD.  CONVECTION EXPECTED
TO FIRE ACROSS KS THIS AFTERNOON AND PUSH EAST THIS EVENING AND
TONIGHT ACROSS SE KS AND SOUTHERN MISSOURI AND WILL GO TSRA LIKELY IN
POPS TONIGHT.

MODELS IN AGREEMENT WITH MAIN FEATURES AND CONTINUE RIDGING FROM GULF
INTO TN/OH VLY.  THIS WILL KEEP SW FLOW PERSISTANT INTO THE PLAINS AN
MS VLY WITH SEVERAL SHRTWVS MOVING THROUGH ALONG WITH TROPICAL
MOISTURE PLUME.  WITH FRONTAL BOUNDARIES EXPECTED TO BE IN VICINITY
DURING THE PD...WILL KEEP MENTION OF POPS IN THE FCST.

RECOMMENDATIONS FOR TONIGHT (PRELIMINARY GUIDANCE FOR COORDINATION)
...FLASH FLOOD WATCH FOR CENTRAL MISSOURI TONIGHT...
SGF/UNO...CLOUDY WITH SHOWERS AND THUNDERSTORMS LIKELY.  LOW 55 TO
60.  SOUTH WIND 10 TO 20 MPH.
JLN...CLOUDY WITH SHOWERS AND THUNDERSTORMS LIKELY.  LOW AROUND 60.
SOUTH WIND 10 TO 15 MPH.
VIH/AIZ...SHOWERS AND THUNDERSTORMS LIKELY WITH ADDITIONAL HEAVY RAIN
POSSIBLE.  LOW 50 TO 55. t SOUTH WIND 10 TO 15 MPH.

CCF
SGF CE 057/079 064/083 065 05733
JLN CE 059/081 065/085 066 05733

LINDENBERG

In the hours before

Special weather statement, Jun 8, 1:00 PM CDT, 5 hours 8 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091800-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT MON JUN 8 1998

THE FOLLOWING OUTLOOK CONTAINS INFORMATION FOR THE FOLLOWING COUNTIES

IN SOUTHEAST KANSAS
BOURBON         CHEROKEE      CRAWFORD

IN SOUTHWEST...CENTRAL...AND SOUTH CENTRAL MISSOURI

BARRY           DALLAS        LACLEDE        OREGON         STONE
BARTON          DENT          LAWRENCE       OZARK          TANEY
BENTON          DOUGLAS       MARIES         PHELPS         TEXAS
CAMDEN          GREENE        MCDONALD       POLK           VERNON
CEDAR           HICKORY       MILLER         PULASKI        WEBSTER
CHRISTIAN       HOWELL        MORGAN         SHANNON        WRIGHT
DADE            JASPER        NEWTON         ST CLAIR

...SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT...

AN AREA OF LOW PRESSURE WAS LOCATED ACROSS WESTERN KANSAS EARLY THIS
AFTERNOON WITH A FRONTAL BOUNDARY STRETCHING EASTWARD FROM THE FRONT
INTO NORTHERN MISSOURI.  AN UPPER LEVEL DISTURBANCE WAS INTERACTING
WITH MOISTURE AND STRONG WINDS IN THE LOWER ATMOSPHERE TO PRODUCE
SHOWERS AND THUNDERSTORMS ACROSS THE AREA.

THE LOW IS EXPECTED TO MOVE EAST DURING THE AFTERNOON AND MORE
THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT AS THE
PUSH INTO THE AREA FROM THE WEST. THESE STORMS HAVE THE POTENTIAL FOR
BECOMING SEVERE...ESPECIALLY ACROSS SOUTHEAST KANSAS AND EXTREME
SOUTHWEST MISSOURI.  DAMAGING WIND...LARGE HAIL...AND TORNADOES WILL
ALL BE POSSIBLE IN THESE AREAS LATE THIS AFTERNOON AND THIS EVENING.

FLASH FLOODING WILL BE POSSIBLE ACROSS CENTRAL MISSOURI TODAY AND
TONIGHT AS THE GROUND THERE REMAINS SATURATED FROM LAST WEEKS HEAVY
RAIN AND THIS MORNINGS RAINFALL.  ANY ADDITIONAL RAINFALL WILL LIKELY
RUNOFF AS FLOODING.

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT ACROSS
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LINDENBERG
Special weather statement, Jun 8, 1:00 PM CDT, 5 hours 8 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091800-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT MON JUN 8 1998

THE FOLLOWING OUTLOOK CONTAINS INFORMATION FOR THE FOLLOWING COUNTIES

IN SOUTHEAST KANSAS
BOURBON         CHEROKEE      CRAWFORD

IN SOUTHWEST...CENTRAL...AND SOUTH CENTRAL MISSOURI

BARRY           DALLAS        LACLEDE        OREGON         STONE
BARTON          DENT          LAWRENCE       OZARK          TANEY
BENTON          DOUGLAS       MARIES         PHELPS         TEXAS
CAMDEN          GREENE        MCDONALD       POLK           VERNON
CEDAR           HICKORY       MILLER         PULASKI        WEBSTER
CHRISTIAN       HOWELL        MORGAN         SHANNON        WRIGHT
DADE            JASPER        NEWTON         ST CLAIR

...SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT...

AN AREA OF LOW PRESSURE WAS LOCATED ACROSS WESTERN KANSAS EARLY THIS
AFTERNOON WITH A FRONTAL BOUNDARY STRETCHING EASTWARD FROM THE FRONT
INTO NORTHERN MISSOURI.  AN UPPER LEVEL DISTURBANCE WAS INTERACTING
WITH MOISTURE AND STRONG WINDS IN THE LOWER ATMOSPHERE TO PRODUCE
SHOWERS AND THUNDERSTORMS ACROSS THE AREA.

THE LOW IS EXPECTED TO MOVE EAST DURING THE AFTERNOON AND MORE
THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT AS THE
PUSH INTO THE AREA FROM THE WEST. THESE STORMS HAVE THE POTENTIAL FOR
BECOMING SEVERE...ESPECIALLY ACROSS SOUTHEAST KANSAS AND EXTREME
SOUTHWEST MISSOURI.  DAMAGING WIND...LARGE HAIL...AND TORNADOES WILL
ALL BE POSSIBLE IN THESE AREAS LATE THIS AFTERNOON AND THIS EVENING.

FLASH FLOODING WILL BE POSSIBLE ACROSS CENTRAL MISSOURI TODAY AND
TONIGHT AS THE GROUND THERE REMAINS SATURATED FROM LAST WEEKS HEAVY
RAIN AND THIS MORNINGS RAINFALL.  ANY ADDITIONAL RAINFALL WILL LIKELY
RUNOFF AS FLOODING.

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT ACROSS
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LINDENBERG
Special weather statement, Jun 8, 4:00 PM CDT, 2 hours 8 minutes before
KSZ073-MOZ055>058-066>069-078-090200-

SPECIAL WEATHER STATEMENT...FOR FLASH FLOOD WATCH AND WARNINGS
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT MON JUN 8 1998

...FLASH FLOOD WATCH TONIGHT...

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE FOLLOWING COUNTIES...

...IN SOUTHEAST KANSAS...

BOURBON

...IN SOUTHWEST AND CENTRAL MISSOURI...

BENTON            CAMDEN            CEDAR             HICKORY
MARIES            MILLER            MORGAN            ST. CLAIR
VERNON

INCLUDING THE TOWNS OF...

FORT SCOTT        NEVADA            CAMDENTON         WARSAW
VERSAILLES        TUSCUMBIA         HERMITAGE

RAINFALL HAS BEEN FALLING FOR MOST OF THE DAY ACROSS PORTIONS OF
SOUTHEAST KANSAS AND SOUTHWEST INTO CENTRAL MISSOURI.  RAINFALL
AMOUNTS FROM ONE TO THREE INCHES HAVE ALREADY FALLEN ACROSS THIS AREA
WHICH IS ON TOP OF ALREADY SATURATED GROUND FROM LAST WEEKS HEAVY
RAIN.  FLASH FLOOD WARNINGS REMAIN IN EFFECT UNTIL 7 PM IN ALL OF THE
ABOVE COUNTIES EXCEPT BOURBON COUNTY KANSAS.

WHILE THE BACK EDGE OF THE ONGOING RAINFALL IS CURRENTLY PUSHING INTO
SOUTHWEST MISSOURI...MORE THUNDERSTORMS ARE DEVELOPING ACROSS KANSAS
AT THE MOMENT AND WILL LIKELY SPREAD EASTWARD INTO THE AREA THIS
EVENING AND TONIGHT ADDING TO THE FLASH FLOODING PROBLEMS.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN.
 DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT.  IT IS OFTEN
DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING
HEAVY RAIN AND FOG.  DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN
ALTERNATE ROUTE IF FLOODING IS OBSERVED.

LINDENBERG
Special weather statement, Jun 8, 4:00 PM CDT, 2 hours 8 minutes before
KSZ073-MOZ055>058-066>069-078-090200-

SPECIAL WEATHER STATEMENT...FOR FLASH FLOOD WATCH AND WARNINGS
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT MON JUN 8 1998

...FLASH FLOOD WATCH TONIGHT...

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE FOLLOWING COUNTIES...

...IN SOUTHEAST KANSAS...

BOURBON

...IN SOUTHWEST AND CENTRAL MISSOURI...

BENTON            CAMDEN            CEDAR             HICKORY
MARIES            MILLER            MORGAN            ST. CLAIR
VERNON

INCLUDING THE TOWNS OF...

FORT SCOTT        NEVADA            CAMDENTON         WARSAW
VERSAILLES        TUSCUMBIA         HERMITAGE

RAINFALL HAS BEEN FALLING FOR MOST OF THE DAY ACROSS PORTIONS OF
SOUTHEAST KANSAS AND SOUTHWEST INTO CENTRAL MISSOURI.  RAINFALL
AMOUNTS FROM ONE TO THREE INCHES HAVE ALREADY FALLEN ACROSS THIS AREA
WHICH IS ON TOP OF ALREADY SATURATED GROUND FROM LAST WEEKS HEAVY
RAIN.  FLASH FLOOD WARNINGS REMAIN IN EFFECT UNTIL 7 PM IN ALL OF THE
ABOVE COUNTIES EXCEPT BOURBON COUNTY KANSAS.

WHILE THE BACK EDGE OF THE ONGOING RAINFALL IS CURRENTLY PUSHING INTO
SOUTHWEST MISSOURI...MORE THUNDERSTORMS ARE DEVELOPING ACROSS KANSAS
AT THE MOMENT AND WILL LIKELY SPREAD EASTWARD INTO THE AREA THIS
EVENING AND TONIGHT ADDING TO THE FLASH FLOODING PROBLEMS.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN.
 DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT.  IT IS OFTEN
DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING
HEAVY RAIN AND FOG.  DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN
ALTERNATE ROUTE IF FLOODING IS OBSERVED.

LINDENBERG
Special weather statement, Jun 8, 4:50 PM CDT, 1 hour 18 minutes before
KSZ073-097-101-090345-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT MON JUN 8 1998

...A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT THIS EVENING FOR
THE FOLLOWING LOCATIONS...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

INCLUDING THE TOWNS OF...

PITTSBURG         FORT SCOTT        COLUMBUS

STRONG LOW PRESSURE OVER THE WESTERN PLAINS WITH A DRY LINE EXTENDING
ACROSS CENTRAL KANSAS AND OKLAHOMA COUPLED WITH AN UPPER LEVEL
DISTURBANCE MOVING ACROSS THE CENTRAL PLAINS...IS AIDING IN THE
DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS CENTRAL KANSAS. THESE
STORMS ARE EXPECTED TO TRACK EAST AND MAY EFFECT PORTIONS OF EXTREME
SOUTHEAST KANSAS THIS EVENING.

THE EXPECTED WIND SHEAR PATTERN IN THE LOW AND MID LEVELS OF THE
ATMOSPHERE IS FAVORABLE FOR POSSIBLE TORNADIC DEVELOPMENT IN AND NEAR
THE WATCH AREA.

A TORNADO WATCH MEANS THAT SEVERE THUNDERSTORMS AND TORNADOES WILL BE
POSSIBLE IN AND NEAR THE WATCH AREA.  TAKE TIME NOW TO THINK ABOUT
WHAT YOU WOULD DO TO PROTECT YOURSELF IF A TORNADO WARNING IS ISSUED
FOR YOUR AREA.  REMEMBER...ELECTRICAL POWER AND OTHER SERVICES MAY BE
INTERRUPTED DURING SEVEREz STORMS.

DSA
Special weather statement, Jun 8, 4:50 PM CDT, 1 hour 18 minutes before
KSZ073-097-101-090345-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT MON JUN 8 1998

...A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT THIS EVENING FOR
THE FOLLOWING LOCATIONS...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

INCLUDING THE TOWNS OF...

PITTSBURG         FORT SCOTT        COLUMBUS

STRONG LOW PRESSURE OVER THE WESTERN PLAINS WITH A DRY LINE EXTENDING
ACROSS CENTRAL KANSAS AND OKLAHOMA COUPLED WITH AN UPPER LEVEL
DISTURBANCE MOVING ACROSS THE CENTRAL PLAINS...IS AIDING IN THE
DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS CENTRAL KANSAS. THESE
STORMS ARE EXPECTED TO TRACK EAST AND MAY EFFECT PORTIONS OF EXTREME
SOUTHEAST KANSAS THIS EVENING.

THE EXPECTED WIND SHEAR PATTERN IN THE LOW AND MID LEVELS OF THE
ATMOSPHERE IS FAVORABLE FOR POSSIBLE TORNADIC DEVELOPMENT IN AND NEAR
THE WATCH AREA.

A TORNADO WATCH MEANS THAT SEVERE THUNDERSTORMS AND TORNADOES WILL BE
POSSIBLE IN AND NEAR THE WATCH AREA.  TAKE TIME NOW TO THINK ABOUT
WHAT YOU WOULD DO TO PROTECT YOURSELF IF A TORNADO WARNING IS ISSUED
FOR YOUR AREA.  REMEMBER...ELECTRICAL POWER AND OTHER SERVICES MAY BE
INTERRUPTED DURING SEVEREz STORMS.

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:37 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald63 min
Jun 8, 9:17 AM CDTFlash Flood WarningSGFMaries, Miller4 hr
Jun 8, 9:17 AM CDTFlash Flood WarningSGFBenton, Camden, Morgan4 hr
Jun 8, 9:21 AM CDTSevere Thunderstorm WarningSGFNewton49 min
Jun 8, 10:09 AM CDTSevere Thunderstorm WarningSGFLawrence51 min
Jun 8, 12:54 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon6 hr
Jun 8, 12:54 PM CDTFlash Flood WarningSGFMaries, Miller6 hr
Jun 8, 12:54 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory6 hr
Jun 8, 12:54 PM CDTFlash Flood WarningSGFMorgan6 hr
Jun 8, 1:14 PM CDTSevere Thunderstorm WarningSGFMcDonald51 min
Jun 8, 6:56 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon6 hr
Jun 8, 6:56 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory6 hr
Jun 8, 6:56 PM CDTFlash Flood WarningSGFMiller, Morgan6 hr
Jun 8, 6:56 PM CDTFlash Flood WarningSGFMaries6 hr

Nearby

Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.